# SDR ASAA2016120118918

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,266 hours, 10,083 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: AMPBJ967
- Condition: Leaking
- Location: Nr 1 Engine Vsv
- Part time: 30,674 hours, 9,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RIGHT VSV ACTUATOR LEAKING 15 DROPS. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE RT VSV ACTUATOR IAW AMM 75-31-01.  THE VSV ACTUATOR LEAK TEST PASSED, NO LEAKS NOTED IAW AMM 75-31-01. TESTS 3A & 12 PASSED. GROUND VERIFICATION COMPLETED, NO LEAKS NOTED.
